# SDR R61A201909030985

- Difficulty date: September 3, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065121005
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY MX FOUND NICKS ON FUSELAGE EXT SKIN UNDER L2 DOOR SCUFF PLATE. MX REPAIRED SKIN PN 170-65121-005 IAW ETD2019-170-123338. FOR WORK PERFORMED SEE NRC # 4500442-2000-0031. AC RETURNED TO SERVICE.
